# SDR AALA202208267164

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737
- Aircraft serial: 31147
- Aircraft time: 30,235 hours, 12,660 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 69540332
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR ARM BAR (GIRT) DIFFICULT TO DISLODGE WHEN ARMING (RIGHT SIDE). ADJUSTED SLIDE SPRING CLIP, CHECKS NORMAL.
